# SDR DALA2021120107411

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION RIVET HEAD FLOOR STRUCTURE BTW FR30/34 AND STR 38 L/R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED RIVETS ON FLOOR STRUCTURE BTW FR30/34 AND STR 38 L/R IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-42-11. (2034654)
